MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EVIDENT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MFG DC BOULDER EVIDENT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number VTGEN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemoptysis (1887); Pleural Effusion (2010); Pneumothorax (2012)
Date of Event 11/15/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Title microwave ablation of lung tumours: single-centre preliminary experience source radiol med.119 (8) (75¿82), 2014.Date of publication: 21 jun 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source performed.After being treated of microwave (mw) ablation of lung tumors asymptomatic grade-1 pneumothorax was recorded in 9 patients (37.5 %).One case of asymptomatic pleural effusion and one of haemoptysis, not requiring transfusion, were observed.

Brand Name
EVIDENT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8246052
Report Number1717344-2019-00088
Device Sequence Number1697303
Product Code NEY
UDI-Device Identifier10884524001579
UDI-Public10884524001579
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K011676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTGEN
Device Catalogue NumberVTGEN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1